Alert archive / Pennsylvania / Winter Storm Warnings in 2016

Winter Storm Warning 5, NWS State College, PA

December 16, 2016Cambria County, Somerset County, Pennsylvania

NWS State College, PA issued this winter storm warning at Dec 16, 2016, 6:05 PM EST for Cambria County, Somerset County, Pennsylvania. It took effect at Dec 17, 2016, 1:00 AM EST. It was in force for 13 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 16, 2016, 6:05 PM EST (23:05 UTC)
In effect from
Dec 17, 2016, 1:00 AM EST
Expired
Dec 17, 2016, 1:51 PM EST
In force
13 hr
Issued by
NWS State College, PA

Counties Cambria County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 106 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 17, 7:00 AM ESTFREEZING RAIN 0.4Hidden Valley, PA
Dec 17, 8:00 AM ESTFREEZING RAIN 0.31 E Glencoe, PA
Dec 17, 8:30 AM ESTFREEZING RAIN 0.3Johnstown Airport, PA
Dec 17, 12:25 PM ESTICE STORMJohnstown, PANUMEROUS TREES AND WIRES DOWN COUNTYWIDE DUE TO ICE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
101 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

944 
WWUS41 KCTP 162305
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
605 PM EST FRI DEC 16 2016

...A FRONTAL SYSTEM WILL APPROACH FROM THE MIDWEST BRINGING
ANOTHER WINTRY MIX OF PRECIPITATION TO THE REGION. 

PAZ024-033-171500-
/O.UPG.KCTP.WW.Y.0022.161217T0600Z-161217T2100Z/
/O.NEW.KCTP.WS.W.0005.161217T0600Z-161217T2100Z/
CAMBRIA-SOMERSET-
INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET
605 PM EST FRI DEC 16 2016

...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
STORM WARNING FOR MIXED PRECIPITATION AND ICE ACCUMULATION...WHICH
IS IN EFFECT FROM 1 AM TO 4 PM EST SATURDAY. THE WINTER WEATHER
ADVISORY IS NO LONGER IN EFFECT.

* LOCATIONS...THE LAUREL HIGHLANDS.

* HAZARD TYPES...A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN
  WILL DEVELOP AFTER MIDNIGHT AND CONTINUE THROUGH SATURDAY
  MORNING BEFORE CHANGING TO ALL RAIN BY SATURDAY AFTERNOON.

* IMPACTS...HAZARDOUS TRAVEL OVERNIGHT AND SATURDAY MORNING.

* SNOW ACCUMULATION...A COATING TO 2 INCHES.

* ICE ACCUMULATION...TWO TO THREE TENTHS OF AN INCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS
TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW
IN ICE AND SNOW.

&&

$$

PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-171500-
/O.CON.KCTP.WW.Y.0022.161217T0300Z-161217T2100Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...STATE COLLEGE...MANSFIELD...WELLSBORO...TROUT RUN...
LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...
DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
605 PM EST FRI DEC 16 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM EST SATURDAY...

* LOCATIONS...THE NORTHERN AND CENTRAL MOUNTAINS.

* HAZARD TYPES...SNOW WILL DEVELOP TOWARDS MIDNIGHT AND
  TRANSITION TO A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN
  OVERNIGHT INTO SATURDAY BEFORE GRADUALLY CHANGING TO ALL RAIN
  SATURDAY AFTERNOON.

* IMPACTS...HAZARDOUS TRAVEL OVERNIGHT INTO SATURDAY.

* SNOW ACCUMULATION...2 TO 4 INCHES. HIGHEST AMOUNTS NORTH OF 
  INTERSTATE 80.

* ICE ACCUMULATION...ONE TO TWO TENTHS OF AN INCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS
TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW
IN ICE AND SNOW.

&&

$$

PAZ025>028-034>036-056-057-059-063>066-171500-
/O.CON.KCTP.WW.Y.0022.161217T0600Z-161217T2100Z/
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY-
DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...ALTOONA...HUNTINGDON...MOUNT UNION...
LEWISTOWN...MIFFLINTOWN...BEDFORD...MCCONNELLSBURG...
CHAMBERSBURG...NEWPORT...HARRISBURG...HERSHEY...LEBANON...
CARLISLE...GETTYSBURG...YORK...LANCASTER
605 PM EST FRI DEC 16 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM
EST SATURDAY...

* LOCATIONS...THE SOUTHERN MOUNTAINS AND THE SUSQUEHANNA VALLEY.

* HAZARD TYPES...A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN 
  WILL DEVELOP AROUND MIDNIGHT AND CONTINUE INTO THE DAY 
  SATURDAY BEFORE CHANGING TO ALL RAIN.

* IMPACTS...HAZARDOUS TRAVEL OVERNIGHT INTO SATURDAY.

* SNOW ACCUMULATION...A COATING TO 2 INCHES.

* ICE ACCUMULATION...ONE TO TWO TENTHS OF AN INCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS
TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW
IN ICE AND SNOW.

&&

$$

DEVOIR
2 follow-up statements
328 
WWUS41 KCTP 170919
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 AM EST SAT DEC 17 2016

...A FRONTAL SYSTEM WILL APPROACH FROM THE MIDWEST BRINGING
ANOTHER WINTRY MIX OF PRECIPITATION TO THE REGION.

PAZ024-033-172100-
/O.CON.KCTP.WS.W.0005.000000T0000Z-161217T2100Z/
CAMBRIA-SOMERSET-
INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET
419 AM EST SAT DEC 17 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* LOCATIONS...THE LAUREL HIGHLANDS.

* HAZARD TYPES...A WINTRY MIX OF SLEET AND FREEZING RAIN WILL
  CONTINUE THIS MORNING BEFORE CHANGING TO ALL RAIN BY AFTERNOON.

* IMPACTS...HAZARDOUS TRAVEL OVERNIGHT AND SATURDAY MORNING.

* ICE ACCUMULATION...TWO TO THREE TENTHS OF AN INCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS
TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW
IN ICE AND SNOW.

&&

$$

PAZ004>006-010>012-017>019-025>028-034>037-041-042-045-046-
049>053-056>059-063>066-172100-
/O.CON.KCTP.WW.Y.0022.000000T0000Z-161217T2100Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...STATE COLLEGE...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD...
MCCONNELLSBURG...CHAMBERSBURG...MANSFIELD...WELLSBORO...
TROUT RUN...LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...
SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...
BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON...
CARLISLE...GETTYSBURG...YORK...LANCASTER
419 AM EST SAT DEC 17 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* LOCATIONS...THE NORTHERN AND CENTRAL MOUNTAINS.

* HAZARD TYPES...PERIODS OF SNOW WILL TRANSITION TO A WINTRY MIX
  OF SLEET AND FREEZING RAIN THIS MORNING BEFORE CHANGING TO ALL
  RAIN SATURDAY AFTERNOON.

* IMPACTS...HAZARDOUS TRAVEL OVERNIGHT INTO SATURDAY.

* SNOW ACCUMULATION...1 TO 3 INCHES. HIGHEST AMOUNTS NORTH OF
  INTERSTATE 80.

* ICE ACCUMULATION...ONE TO TWO TENTHS OF AN INCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS
TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW
IN ICE AND SNOW.

&&

$$
885 
WWUS41 KCTP 171851
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 PM EST SAT DEC 17 2016

PAZ024-033-172000-
/O.CAN.KCTP.WS.W.0005.000000T0000Z-161217T2100Z/
CAMBRIA-SOMERSET-
INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET
151 PM EST SAT DEC 17 2016

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WINTER STORM WARNING.

TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE LAUREL HIGHLANDS.
NO ADDITIONAL ICE ACCUMULATION IS EXPECTED.

$$

PAZ004>006-010>012-017>019-025>028-034>037-041-042-045-046-
049>053-056>059-063>066-172100-
/O.CON.KCTP.WW.Y.0022.000000T0000Z-161217T2100Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...STATE COLLEGE...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD...
MCCONNELLSBURG...CHAMBERSBURG...MANSFIELD...WELLSBORO...
TROUT RUN...LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...
SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...
BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON...
CARLISLE...GETTYSBURG...YORK...LANCASTER
151 PM EST SAT DEC 17 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* PATCHY LIGHT FREEZING RAIN OR FREEZING DRIZZLE WILL CONTINUE
  EARLY THIS AFTERNOON.

* ICE ACCUMULATION WILL BE LESS THAN 0.10 INCH. 

* HAZARDOUS TRAVEL WILL REMAIN POSSIBLE DUE TO A LIGHT GLAZE OF
  ICE.

* TEMPERATURES WILL SLOWLY RISE ABOVE FREEZING INTO THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PENNSYLVANIA DEPARTMENT OF TRANSPORTATION REMINDS MOTORISTS
TO ADJUST SPEEDS BASED ON DRIVING CONDITIONS AND TO TAKE IT SLOW
IN ICE AND SNOW.

&&

$$
MS

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Dec 16, 4:17 PM EST, 1 hour 48 minutes earlier.

Area forecast discussion, Dec 16, 4:17 PM EST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service State College PA
417 PM EST Fri Dec 16 2016

.SYNOPSIS...
Low pressure tracking through the Great Lakes will bring wintry
precipitation to central Pennsylvania. Snow will transition to a
wintry mix tonight into Saturday and then to rain by Saturday
afternoon as milder air works in. A cold front on Sunday will
change rain back to snow, potentially resulting in a light
accumulation. The associated shot of cold air will slowly moderate
through next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Thicker clouds working in from the west this afternoon as next
weather system takes aim on the region. The low pressure area will
move toward the lower Great Lakes by early Saturday morning. A
warm front extending east from the storm will move northward.
Snow will break out over the NW around 03Z, and continue to
overspread the remainder of the forecast area by morning. Cold
air entrenched at the low levels will allow snow to be the main
precip type into the wee hours of Saturday morning before a surge
of warm air begins to move in aloft and creates a change-over to
a wintry mix - starting late tonight over the south and spreading
across the north by midday Sat.

Best estimates range from a coating of snow over southern zones
to as much as 4 inches over the NW. Most places will see one to
two tenths of an inch of ice on top of that as the low level cold
air is expected to hang tough through Saturday morning.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Models agree in making the warm front crawl north through the
area Saturday, but the pattern gets complicated with the formation
of a wave of low pressure on the front. The weak wave is made to
squirt out to our southeast leaving relatively weak forcing in
place, suggesting the steadiest precipitation will occur during
the first half of the day, with more in the way of intermittent
rain or showers for the afternoon.

Hourly temps show below freezing temperatures retreating only
slowly north through the morning into the afternoon leading to a
prolonged period of light icing for much of the forecast area.
Right now amounts are expected to remain in the advisory range but
it will not take much of a QPF error to lead to higher amounts,
esp over the south where window for icing is largest.

Mild air continues to work into the region Sat night, with all
areas going above freezing. Cold front with a fairly decent band
of precip works into the western portion of CWA Sat night. This
will initially fall as rain, but colder air working back in behind
the front will likely change precip back over to snow at tail end,
and could result in light accumulations.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...

The storm system will finally move down the St Lawrence River
Valley early Sunday, dragging a trailing cold front through the
forecast area late Sunday morning into the afternoon. Colder air
will move in behind the front creating the potential for a brief
change back to snow before ending by Sunday evening. Right now
post- frontal snow amounts look to be meager.

Cold-dry weather will dominate much of the new work week before a
new frontal system approaches for Thursday. GEFS/GFS and ECMWF
have come to more in line with a deeper low moving across the
Great Lakes and Lower Canada late Thursday int friday. If this
occurs there is a chance for colder air to advect into the region
Thursday night into Friday. However any snowfall looks to be
mainly through the central mountains.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
VFR conditions under a thin but thickening mid/high deck and (finally!)
surface winds of 10mph or less in SW flow ahead of an approaching
weather system.

Clouds will continue to thicken later today, as this weather
system moves eastward. Snow (and restrictions) will move into the
NW early this evening and spread across CWA tonight. As layer
above the surface rapidly warms late tonight into Sat, precip will
transition to a wintry mix of mainly sleet and freezing rain by
12z Saturday morning, with most places ending as plain rain Sat
afternoon. IFR/MVFR will continue over the north and west, while
VFR works into the Susq Valley and southern mtns on Sat with the
changeover to rain. Though restrictions do spread back across the
CWA Sat night.

Icing could be a sig impact at lower flight levels late Fri night
into first half of Sat as 850mb temps surge above freezing, but
925mb and surface temps struggle to warm above 0C. LLWS will also
be a concern in strong SW flow at 850mb that reaches 40-50kts.

Cold front pushes through Sunday as an area of rain likely ends as
a quick period of wintry precip. Outside of the wintry precip
areas, restrictions remain confined mainly to the NW terrain as
flow again becomes breezy from the NW.

Outlook...

Fri night...Restrictions with light snow becoming likely. LLWS
developing.

Sat...MVFR/IFR. Wintry mix transitioning to rain from south to
north. Increasing winds from the south with LLWS likely into
Saturday night.

Sun...MVFR/IFR. Rain early...ending as mix/snow.

Mon-Wed...No sig wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 10 PM this evening to 4 PM EST
Saturday for PAZ004>006-010>012-017>019-037-041-042-045-046-
049>053-058.
Winter Weather Advisory from 1 AM to 4 PM EST Saturday for
PAZ024>028-033>036-056-057-059-063>066.

&&

SYNOPSIS...RXR
NEAR TERM...RXR
SHORT TERM...RXR
LONG TERM...La Corte/Ceru
AVIATION...RXR
Hazardous weather outlook, Dec 16, 6:05 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
605 PM EST FRI DEC 16 2016

PAZ025>028-034>036-056-057-059-063>066-172315-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY-
DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
605 PM EST FRI DEC 16 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-172315-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
605 PM EST FRI DEC 16 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024-033-172315-
CAMBRIA-SOMERSET-
605 PM EST FRI DEC 16 2016

...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 4 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 3:39 AM ESTWinter Weather AdvisoryCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more44 hr

Nearby

Winter Storm Warnings in Pennsylvania, 2016Every winter storm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.